# SDR DALA2024020201487

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 64,783 hours, 30,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Connector
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 66 S23l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3271 DISC: CRACK INTERNAL STRUCTURE SECTION CONNECTION LOCATED FR66 AT LEVEL STR INGER 23L AT AFT GALLEY AREA A. C/A: REPLACED INTERNAL STRUCTURE SECTION CONNECTION AND FASTENERS LOCATED FR66 AT LEVEL STRINGER 23L AT AFT GALLEY AREA AS PER A320SRM 51-42-11-801 AND DWG D53474250 RELEASE DATE: 11-FEB-04 ISSUE: V. APPLIED SEALANT: PO: 2023-204354/001. MEASURE OF CRACK IS: L= 0.310 INCH TOOL USED CALIPER P/N: 500-193-30, S/N: 0037652 DUE DATE: 13-NOV-24. RII INSPECTION COMPLETE 0805561(AE215QC) JOB COMPLETE. (LP: 0183023)
